# SDR SWAA2025012087527

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8854Q
- Make and model: Boeing 737-8
- Aircraft serial: 67494
- Aircraft time: 6,103 hours, 3,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY FLASHLIGHT DOES NOT TEST<[01] R/R FLASH LIGHT BATTERY AND OPS CHECK GOOD PER AMM 25-64-00.
